# SDR HALA2010061400262

- Difficulty date: June 14, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 29,623 hours, 5,570 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 6411271
- Part serial: 3078
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - AFTER LANDING LT PACK OFF ILLUMINATE RESET OPS OK.  BITE CK LT PACK COMPENSATOR CONTROLLER NO FAULTS NOTED.  BITE CK LT PACK STANDBY CONTROLLER NO FAULT NOTED. R & R LT PACK OVERHEAT SWITCH IAW AMM21-51-18. OPS CK GOOD NO FAULTS NOTED.
